# SDR DALA2019021300937

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB LOWER BEAM AND PREVIOUS REPAIR DOUBLER BTW Y=1155-1212 AT AFT CARGO COMPARTMENT (C3). (CORROSION LEVEL 2) DOOR JAMB LOWER BEAM AND PREVIOUS REPAIR DOUBLER BTW Y=1155-1212 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-05 FIG 123 A.
